When you subscribe we will use the information you provide to send you these newsletters. Sometimes they’ll include recommendations for other related newsletters or services we offer. Our Privacy Notice explains more about how we use your data, and your rights. You can unsubscribe at any time.
THOUSANDS of Co-codamol 30/500 Effervescent Tablets – widely used for pain relief – are part of a dodgy batch. People are urged by the Medicines and Healthcare Regulatory Agency (MHRA) to check whether they have it or not. Batch number 1K10121 is being recalled for safety concerns, as they potentially have too little or too much of the active ingredients – codeine phosphate and paracetamol. Having too little of the ingredients causes the painkillers not to work as they should do.
In addition, the lucky dip of pills may contain too much of the ingredients, which can lead to an overdose.
READ MORE: Heart attack: A surprisingly ‘common’ symptom of a heart attack not to be dismissed
This is an evolving news story with more information to follow…
How to live longer: Six habits you need to cultivate [TIPS]
Diabetes type 2: Four different types of pain [INSIGHT]
Cancer symptoms: Expert uncovers key signs [ADVICE]
Source: Read Full Article